Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD LUER-LOK; SYRINGE, PISTON
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BECTON, DICKINSON AND COMPANY BD LUER-LOK; SYRINGE, PISTON
Model Number
305060
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
04/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
3ml syringe was used to draw up iv medication.Upon wasting the medication, registered nurse (rn) noticed the syringe did not have any volume markings.
New Search
Submit an Adverse Event Report
Brand Name
BD LUER-LOK
Common Device Name
SYRINGE, PISTON
Manufacturer
(Section D)
BECTON, DICKINSON AND COMPANY
one becton drive
franklin lakes NJ 07417
MDR Report Key
19836777
Report Number
19836777
Device Sequence Number
17804289
Product Code
FMF
UDI-Device Identifier
00382903050604
UDI-Public
(01)00382903050604
Combination Product (Y/N)
N
Initial Reporter State
AZ
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
05/22/2024
Report Date
(Section F)
05/22/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
305060
Device Catalogue Number
305060
Device Lot Number
4025439
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
07/26/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
05/22/2024